Dangerous Side Effects of taking Unwanted 72 i-Pill

Sometimes we make mistakes—either our judgment is impaired, or things happen that are out of our control.  Regardless of what situation you find yourself in, taking the right course of actions to prevent an unwanted pregnancy is important. For many women, the best remedy to prevent a possible pregnancy is to take Unwanted 72 i-pill.

Unwanted 72 is an emergency contraceptive i-pill that is essentially a high dose of birth control. It does one of three things: it either prevents a woman from ovulating, which in turn means the egg cannot be fertilized, it will prevent an egg that has already been released from being fertilized, or it stops a fertilized egg from implanting. Regardless of where you are in your cycle, taking this emergency i-pill immediately will help to ensure you don’t find yourself pregnant in the immediate future.

Major Side Effects of taking Unwanted 72 ipill

Major Side Effects of taking Unwanted 72 ipill

However, just like with any quick fix, Unwanted 72 pills come with some undesired and sometimes unexpected side effects.

Some of the side effects of taking i-pills are :

1) Skin sensitivities – After taking the pill, some women find that their skin becomes very dry, or is more prone to rashes. This is usually temporary, but if you notice that your skin has become more sensitive, then it is best to keep out of direct sunlight for a short while.

2) Weight gain – Just like with regular birth control, some women experience temporary weight gain while their hormones try to find balance again. While very annoying, this is mostly temporary and will even out on its own.

3) Changes in mood – Some women report having extreme mood swings, and being unable to regulate how they feel. In addition to this, many women find that during 48 hours after taking the i-pill, they feel an increased amount of unprovoked sorrow and hopelessness.

These feelings can often be associated with feelings of depression. Once your hormones return to a regular level, these feelings tend to go away. Sometimes they linger for longer than that, and in these cases, women should seek medical assistance.

4) Changes in menstruation – After using this emergency contraception, many women begin spotting, which is light bleeding outside of their period. Other women notice that there is significant bleeding while others have reported a drastic change in their period. Your period following a dose could be heavier than usual, or delayed for a few days.  Due to the change in hormones in your body, your period is often effected.

5) Reproductive damage – Prolonged use of emergency contraception pills may lead to reproductive organ damage. Because of this, they should only be used in emergency cases, and not as regular birth control. If you find that the need to use these pills is higher than expected, talk to your doctor about the possibility of taking a more daily regulated form of birth control pill. These are safer, and will ensure that you are not doing anything to damage your body.

Read : Natural Abortion Methods for 1 month Pregnancy

How to avoid the side effects

Regardless of what happens, or what situation your find yourself in, the most important thing is to make sure you think responsibly about which course of actions you are going to take. Keeping your health and your future in mind while making these decisions is key to healthy success.

Planning before there is a problem is often times the best way to prevent an unwanted pregnancy, but if you do find that something has happened, do know that Unwanted 72 is ready to help.

988 Responses to Dangerous Side Effects of taking Unwanted 72 i-Pill

  1. Nana das says:

    I eat first time unwanted 72.. but when I eat 72 pol my mensuretion date was 15 days before on my next date..why?

  2. sandeep says:

    I had given too much unwanted 72 to my wife during 3 months in every 3days. But now she is not being pregnant and the shopkeeper had not told me about it’s side effect. What should we do now? Is there any medicine which will be helpful in these condition

  3. joshna says:

    I’m eighteen and i took the pill…. I’m due with my period for more than ten days…. is that normal?

  4. devi boro says:

    In 1 yr. i used three time 72 ipl after that i am trying to conceive but it’s not happening with me …vcan I get pregnant in Future or not .when i took 72 ipl i were 22 year old

    • Shaina Aggarwal says:

      Hello… I am a doctor by profession, so thought of replying to your question. Long term regular consumption causes problems with reproduction. Short term use;kinda three times in an year doesn’t. U probably would be having PCOS or thyroid problem leading to reproduction issues. So u should better get urself checked for PCOS by an ultrasound or get a thyroid level check done.

  5. Apurva says:

    Can consumption of ipill or unwanted 72 make someone infertile???

    • Shaina Aggarwal says:

      Infertile ain’t it leads to hormone level imbalance in body. Ipill is nothing but concentrated sex hormone which is being taken in a tablet form orally. So long term use leads to aberrant hormone levels. So it can lead to reproduction issues.

  6. Salma khatun says:

    If unwanted 72 used 5 times within 6 months then how will be effect for this

    • Dhiraj Mishra says:

      I understand your concern. Single use of I pill do not affect the future pregnancy. I pill is actually high dose progesterone. Effect of it will last only for a month. But repeated use may cause menstrual irregularity and indirectly may affect the ovulation. There is no definitive study to prove its effect on future pregnancy. So use an alternative contraceptive measure instead of repeated use of the pill.

      You can also consult a gynaecologist for the same who can prescribe the pills to you for protected intercourse. These pills however, depend on the age at which to be taken. Hence a history of age will be required before I can prescribe them to you.

  7. Richa says:

    Hii sir…. I have take unwanted 72 aprox 2 time but in a same week …time difference 2 days
    Sir I want to know that ,after that week .I got serious headache n body pain as well as my month cycle also be chrashed ….so if it’s normal after takeing this medicine thn okk but if it’s not thn plsz provide some suggestions…

  8. Kanna says:

    Me and my gf had sex around 7 months ago, she took an ipill and my gf is suffering with skin rashes from around 2 months is that the cause of ipill? And evn we have consulted doctor about rashes medicines aren’t working, how can we get over it?

  9. B. K says:

    Me and my gf do sex. I use condom. BT if she take unwanted 72 pill within half an hour. Now her not m. C. Her M. C date is 12 November BT now is 16nov. Please consult me. If any side effects of pill or she get pregnant

Leave a Reply

Your email address will not be published. Required fields are marked *